American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G99) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] G. Lusztig. Distinguished conjugacy classes and elliptic Weyl group elements. Represent. Theory 18 (2014) 223-277.
Abstract, references, and article information   
View Article: PDF

[2] G. Lusztig. From conjugacy classes in the Weyl group to unipotent classes, III. Represent. Theory 16 (2012) 450-488.
Abstract, references, and article information   
View Article: PDF

[3] George Lusztig and Ting Xue. Elliptic Weyl group elements and unipotent isometries with $p=2$. Represent. Theory 16 (2012) 270-275.
Abstract, references, and article information   
View Article: PDF

[4] G. Lusztig. From conjugacy classes in the Weyl group to unipotent classes, II. Represent. Theory 16 (2012) 189-211.
Abstract, references, and article information   
View Article: PDF

[5] G. Lusztig. Elliptic elements in a Weyl group: a homogeneity property. Represent. Theory 16 (2012) 127-151.
Abstract, references, and article information   
View Article: PDF

[6] Wee Teck Gan and Shuichiro Takeda. Theta correspondences for $\operatorname{GSp}(4)$. Represent. Theory 15 (2011) 670-718. MR 2846304.
Abstract, references, and article information   
View Article: PDF

[7] G. Lusztig. From conjugacy classes in the Weyl group to unipotent classes. Represent. Theory 15 (2011) 494-530. MR 2833465.
Abstract, references, and article information   
View Article: PDF

[8] Alexander Stasinski. Unramified representations of reductive groups over finite rings. Represent. Theory 13 (2009) 636-656. MR 2558788.
Abstract, references, and article information   
View Article: PDF

[9] G. Lusztig. Remarks on Springer's representations. Represent. Theory 13 (2009) 391-400. MR 2540702.
Abstract, references, and article information   
View Article: PDF

[10] G. Lusztig. Character sheaves on disconnected groups, X. Represent. Theory 13 (2009) 82-140. MR 2495562.
Abstract, references, and article information   
View Article: PDF

[11] G. Lusztig. Generic character sheaves on disconnected groups and character values. Represent. Theory 12 (2008) 225-235. MR 2403560.
Abstract, references, and article information   
View Article: PDF

[12] G. Lusztig. Irreducible representations of finite spin groups. Represent. Theory 12 (2008) 1-36. MR 2375594.
Abstract, references, and article information   
View Article: PDF

[13] G. Lusztig. A class of perverse sheaves on a partial flag manifold. Represent. Theory 11 (2007) 122-171. MR 2336607.
Abstract, references, and article information   
View Article: PDF

[14] G. Lusztig. Character sheaves on disconnected groups, IX. Represent. Theory 10 (2006) 353-379. MR 2240705.
Abstract, references, and article information   
View Article: PDF

[15] G. Lusztig. Character sheaves on disconnected groups, VIII. Represent. Theory 10 (2006) 314-352. MR 2240704.
Abstract, references, and article information   
View Article: PDF

[16] G. Lusztig. Character sheaves on disconnected groups, VII. Represent. Theory 9 (2005) 209-266. MR 2133758.
Abstract, references, and article information   
View Article: PDF

[17] G. Lusztig. Character sheaves on disconnected groups, VI. Represent. Theory 8 (2004) 377-413. MR 2084488.
Abstract, references, and article information   
View Article: PDF

[18] G. Lusztig. Character sheaves on disconnected groups, V. Represent. Theory 8 (2004) 346-376. MR 2077486.
Abstract, references, and article information   
View Article: PDF

[19] Robert Bédard. On tight monomials in quantized enveloping algebras. Represent. Theory 8 (2004) 290-327. MR 2077484.
Abstract, references, and article information   
View Article: PDF

[20] G. Lusztig. Errata for ``Character sheaves on disconnected groups, I". Represent. Theory 8 (2004) 179-179.
Abstract, references, and article information   
View Article: PDF

[21] G. Lusztig. Character sheaves on disconnected groups, II. Represent. Theory 8 (2004) 72-124. MR 2048588.
Abstract, references, and article information   
View Article: PDF

[22] G. Lusztig. Character sheaves on disconnected groups, IV. Represent. Theory 8 (2004) 145-178. MR 2048590.
Abstract, references, and article information   
View Article: PDF

[23] G. Lusztig. Character sheaves on disconnected groups, III. Represent. Theory 8 (2004) 125-144. MR 2048589.
Abstract, references, and article information   
View Article: PDF

[24] G. Lusztig. Representations of reductive groups over finite rings. Represent. Theory 8 (2004) 1-14. MR 2048585.
Abstract, references, and article information   
View Article: PDF

[25] G. Lusztig. Character sheaves on disconnected groups, I. Represent. Theory 7 (2003) 374-403. MR 2017063.
Abstract, references, and article information   
View Article: PDF

[26] Roman Bezrukavnikov. Quasi-exceptional sets and equivariant coherent sheaves on the nilpotent cone. Represent. Theory 7 (2003) 1-18. MR 1973365.
Abstract, references, and article information   
View Article: PDF

[27] Bill Casselman. Verifying Kottwitz' conjecture by computer. Represent. Theory 4 (2000) 32-45. MR 1740179.
Abstract, references, and article information
View Article: PDF

[28] G. Lusztig. Bases in equivariant $K$-theory. II. Represent. Theory 3 (1999) 281-353. MR 1714628.
Abstract, references, and article information   
View Article: PDF

[29] G. Lusztig. Bases in equivariant $K$-theory. Represent. Theory 2 (1998) 298-369. MR 1637973.
Abstract, references, and article information   
View Article: PDF

[30] Meinolf Geck. Kazhdan-Lusztig cells and decomposition numbers. Represent. Theory 2 (1998) 264-277. MR 1628035.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 34 found      Go to page: 1 2